aequationes mathematicae

, Volume 30, Issue 1, pp 21–54 | Cite as

On regular solutions of functional equations

  • A. Járai
Research Papers

AMS (1980) subject classification

Primary 39B40 Secondary 39B70 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Aczél, J.,Lectures on functional equations and their applications. Academic Press, New York-London, 1966.Google Scholar
  2. [2]
    Aczél, J.,Notes on generalized information functions. Aequationes Math.22 (1981), 97–107.Google Scholar
  3. [3]
    Aczél, J. andChung, J. K.,Integrable solutions of functional equations of a general type. Studia Sci. Math. Hungar.17 (1982–84), 51–67.Google Scholar
  4. [4]
    Aczél, J. andDaróczy, Z.,On measures of information and their characterizations. Academic Press, New York-San Francisco-London, 1975.Google Scholar
  5. [5]
    Baker, J. A.,Regularity properties of functional equations. Aequationes Math.6 (1971), 243–248.Google Scholar
  6. [6]
    Bourbaki, N.,Elements of mathematics. General topology. Addison-Wesley, Reading, Mass.-Palo Alto-London-Don Mills, Ont., 1966.Google Scholar
  7. [7]
    Daróczy, Z.,On the measurable solutions of a functional equation. Acta Math. Sci. Hungar.22 (1971/72), 11–14.Google Scholar
  8. [8]
    Daróczy, Z. andJárai, A.,On the measurable solutions of a functional equation arising in information theory. Acta Math. Acad. Sci. Hungar.34 (1979), 105–116.Google Scholar
  9. [9]
    Federer, H.,Geometric measure theory. Springer, Berlin-Heidelberg-New York, 1969.Google Scholar
  10. [10]
    Járai, A.,On measurable solutions of functional equations. Publ. Math. Debrecen26 (1979), 17–35.Google Scholar
  11. [11]
    Járai, A.,Regularity properties of functional equations. Aequationes Math.25 (1982), 52–66.Google Scholar
  12. [12]
    Lajkó, K.,On the general solution of rectangle-type functional equations. Publ. Math. Debrecen28 (1981), 137–143.Google Scholar
  13. [13]
    Maksa, Gy.,The general solution of a functional equation related to the mixed theory of information. Aequationes Math.22 (1981), 90–96.Google Scholar
  14. [14]
    Oxtoby, J. C.,Mass und Kategorie. Springer, Berlin-Heidelberg-New York, 1971.Google Scholar
  15. [15]
    Rudin, W.,Principles of mathematical analysis.Second edition. McGraw-Hill. New York, 1964.Google Scholar
  16. [16]
    Sander, W.,Regularitätseigenschaften von Funktionalgleichungen. Glas. Mat. Ser. III13 (33) (1978), 237–247.Google Scholar
  17. [17]
    Sander, W.,Verallgemeinerte Cauchy-Funktionalgleichungen. Aequationes Math.18 (1978), 357–369.Google Scholar
  18. [18]
    Székelyhidi, L.,Functional equations on abelian groups. Acta Math. Acad. Sci. Hungar.37 (1981), 235–243.Google Scholar

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • A. Járai
    • 1
  1. 1.Institute of MathematicsL. Kossuth UniversityDebrecenHungary

Personalised recommendations